RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2009, Volume 264, Pages 165–183 (Mi tm813)  

This article is cited in 5 scientific papers (total in 5 papers)

Birational Geometry of Singular Fano Varieties

A. V. Pukhlikovab

a Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia
b University of Liverpool, Liverpool, UK

Abstract: We prove the divisorial canonicity of Fano hypersurfaces and double spaces of general position with elementary singularities.

Full text: PDF file (251 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2009, 264, 159–177

Bibliographic databases:

UDC: 512.7
Received in July 2008

Citation: A. V. Pukhlikov, “Birational Geometry of Singular Fano Varieties”, Multidimensional algebraic geometry, Collected papers. Dedicated to the Memory of Vasilii Alekseevich Iskovskikh, Corresponding Member of the Russian Academy of Sciences, Tr. Mat. Inst. Steklova, 264, MAIK Nauka/Interperiodica, Moscow, 2009, 165–183; Proc. Steklov Inst. Math., 264 (2009), 159–177

Citation in format AMSBIB
\Bibitem{Puk09}
\by A.~V.~Pukhlikov
\paper Birational Geometry of Singular Fano Varieties
\inbook Multidimensional algebraic geometry
\bookinfo Collected papers. Dedicated to the Memory of Vasilii Alekseevich Iskovskikh, Corresponding Member of the Russian Academy of Sciences
\serial Tr. Mat. Inst. Steklova
\yr 2009
\vol 264
\pages 165--183
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm813}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2590846}
\elib{http://elibrary.ru/item.asp?id=11807028}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2009
\vol 264
\pages 159--177
\crossref{https://doi.org/10.1134/S0081543809010180}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000265834800017}
\elib{http://elibrary.ru/item.asp?id=13604081}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65749112176}


Linking options:
  • http://mi.mathnet.ru/eng/tm813
  • http://mi.mathnet.ru/eng/tm/v264/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Pukhlikov, “Birationally rigid varieties. II. Fano fibre spaces”, Russian Math. Surveys, 65:6 (2010), 1083–1171  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. V. Pukhlikov, “Birationally rigid Fano fibre spaces. II”, Izv. Math., 79:4 (2015), 809–837  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Pukhlikov A.V., “Birational geometry of Fano hypersurfaces of index two”, Math. Ann., 366:1-2 (2016), 721–782  crossref  mathscinet  zmath  isi  elib  scopus
    4. A. V. Pukhlikov, “Birational geometry of algebraic varieties fibred into Fano double spaces”, Izv. Math., 81:3 (2017), 618–644  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    5. Krylov I., “Rationally Connected Non-Fano Type Varieties”, Eur. J. Math., 4:1, 1, SI (2018), 335–355  crossref  mathscinet  zmath  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:213
    Full text:37
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020